# SDR 98ZZZX4217

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Ws 171-183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING IS CONSTRUCTED IN A WAY THAT TRAPPED WATER CANNOT BE DRAINED FROM THE TRAILING EDGE OF THE FUEL STORAGE AREA BETWEEN WS 171.29 AND WS 183.07.  THE SAME PROBLEM IS IN BOTH WINGS.  A DRAIN PATH NEEDS TO BE PROVIDED.
